Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Why is my knee bruised severely where cortisone injection was given ?

I suffer from ITBS in my knee . I am a runner and after visiting my ortho doctor , he recommended a cortisone injection. The first one (about a year ago) worked wonders. However, I am still having trouble with my knee. I recently (two weeks ago) had another injection. This time, my knee hurt severely for about a week and a half afterwards and is bruised terribly where the injection was given. I tried to run today and had to stop because of the pain. What to do? Help!
Asked On : Mon, 31 Jan 2011
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Welcome to HCM.
Pain and inflamation is always recurrent due to over strain and over use of knee.
Ice applicatin is helpful ,Go for physiotherapy with ultra sound,electrode stimulation and massage will relax it.Other treatment is Mc connel's taping under orthopedician's guidance.if conservative treatment fails than go for surgery.
Avoid running when there is pain.
Answered: Mon, 22 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor